Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 275750, 2 pages
http://dx.doi.org/10.1155/2014/275750
Editorial

Nonlinear Dynamics in Financial Systems: Advances and Perspectives

1College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha 410114, China
2Business School, Central South University, Changsha 410012, China
3Institute of Policy and Management, Chinese Academy of Science (CAS), Beijing 100190, China
4Department of Applied Mathematics, University of Western Ontario, London, ON, Canada N6A 5B7
5Rutgers Business School, Rutgers University, Piscataway, NJ 08854, USA

Received 18 December 2014; Accepted 18 December 2014; Published 31 December 2014

Copyright © 2014 Chuangxia Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuangxia Huang, Fenghua Wen, Jianping Li, Taishan Yi, and Xiaodong Lin, “Nonlinear Dynamics in Financial Systems: Advances and Perspectives,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 275750, 2 pages, 2014. https://doi.org/10.1155/2014/275750.